# SDR DL757090943

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W NR 8 FLAP TRACK CORRODED BETWEEN AFT SHIM AND TRACK.  SHIM MIGRATED C/W AT SAA - SAT ON N/R 129961 JOB 82868960001.
